# SDR CALA0600124

- Difficulty date: April 18, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 22,020 hours, 11,740 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

A/C UNABLE TO MAINTAIN CABIN PRESSURE AT FL 250, EMERGENCY DESCENT.  PERFORMED PRESSURIZATION TESTS, OPS CHECK NORMAL.
